MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OverStitch Suture Cinch; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION OverStitch Suture Cinch; Endoscopic Tissue Approximation Device
Model Number M00505530
Medical Device Problem Codes Failure to Cut (2587); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific that an overstitch suture cinch was used in a procedure performed on (b)(6) 2026.During the procedure, the device exhibited a condition where the cinch was being deployed, and it did not release from tissue.The physician attempted to "crunch" the handle, but the wire mechanism was bent within the handle.The cinch should have severed the suture and released from tissue.The procedure was completed after an extended time with another product of the same model.The patient outcome following the procedure is currently unknown, and there was no report about patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a050702 is being used to capture the reportable event of cinch failure to cut.Device code a150101 is being used to capture the reportable event of cinch failure to deploy.Imdrf code f2301 is being used to capture the reportable event of additional device required.In july 2026, boston scientific initiated a voluntary product removal associated with specific lots of the overstitch suture cinch (ref.(b)(4)).The referenced device was in scope of this product removal.Block h11: device evaluation the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however, device availability information was not available per the account.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Additional Manufacturer Narrative
Block h6: device code a050702 is being used to capture the reportable event of cinch failure to cut.Device code a150101 is being used to capture the reportable event of cinch failure to deploy.Imdrf code f2301 is being used to capture the reportable event of additional device required.In july 2026, boston scientific initiated a voluntary product removal associated with specific lots of the overstitch suture cinch (ref.(b)(4)).The referenced device was in scope of this product removal.

Brand Name
OverStitch Suture Cinch
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela,
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50061121
Report Number3005099803-2026-03069
Device Sequence Number13098704
Product Code OCW
UDI-Device Identifier00191506060046
UDI-Public(01)00191506060046(17)290325(10)38939941
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505530
Device Catalogue NumberM00505530
Device Lot Number0038939941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date08/28/2026
Date Device Manufactured03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-07142026-006R
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexFemale